Most read articles by the same author(s)
- Meelis Käärik, Anastassia Žegulova, On estimation of loss distributions and risk measures , Acta et Commentationes Universitatis Tartuensis de Mathematica: Vol. 16 No. 1 (2012)
- Ene Käärik, Meelis Käärik, Inger-Helen Maadik, On the correlation structures of multivariate skew-normal distribution , Acta et Commentationes Universitatis Tartuensis de Mathematica: Vol. 20 No. 1 (2016)
- Meelis Käärik, Kalev Pärna, Fitting parametric sets to probability distributions , Acta et Commentationes Universitatis Tartuensis de Mathematica: Vol. 8 (2004)
- Raul Kangro, Kalev Pärna, Artur Sepp, Pricing European-style options under jump diffusion processes with stochastic volatility: applications of Fourier transform , Acta et Commentationes Universitatis Tartuensis de Mathematica: Vol. 8 (2004)